A novel approach to output feedback control of fuzzy stochastic systems

Full text for this resource is not available from the Research Repository.

Su, X, Wu, L, Shi, Peng and Song, Y-D (2014) A novel approach to output feedback control of fuzzy stochastic systems. Automatica, 50 (12). 3268 - 3275. ISSN 0005-1098

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/29879
DOI https://doi.org/10.1016/j.automatica.2014.10.053
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords Lyapunov function; fuzzy systems; Hankel-norm controller parameters; linear matrix inequality
Citations in Scopus 227 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login